# SDR IPXA2014011001272

- Difficulty date: January 5, 2014
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N426UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25457
- Aircraft time: 22,404 hours, 15,477 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A402H48X144
- Condition: Delaminated
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL 242XJF DELAMINATED ON BOTTOM SIDE.   FABRICATED NEW FLOOR PANEL IAW EO B757-532-9692-H.
